uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Equivalences in strong limit theorems for renewal counting processes
Uppsala University.
Uppsala University.
Uppsala University.
1997 (English)In: STATISTICS & PROBABILITY LETTERS, Vol. 35, no 4, 381-394 p.Article in journal (Other scientific) Published
Abstract [en]

A number of strong limit theorems for renewal counting processes, e.g. the strong law of large numbers, the Marcinkiewicz-Zygmund law of large numbers or the law of the iterated logarithm, can be derived from their corresponding counterparts for the under

Place, publisher, year, edition, pages
ELSEVIER SCIENCE BV , 1997. Vol. 35, no 4, 381-394 p.
Identifiers
URN: urn:nbn:se:uu:diva-26986OAI: oai:DiVA.org:uu-26986DiVA: diva2:54880
Note
Addresses: UPPSALA UNIV, DEPT MATH, S-75106 UPPSALA, SWEDEN. NATL TECH UNIV, DEPT MATH 1, UA-252056 KIEV, UKRAINE. UNIV MARBURG, FACHBEREICH MATH, D-35032 MARBURG, GERMANY.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 390 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf